# SDR ASAA2024081952175

- Difficulty date: August 19, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 58,329 hours, 17,565 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53044
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LATE FIND) WHILE INSPECTING FOR AN "OK TO INSTALL" R/H HORIZONTAL LEADING EDGE. FOUND INTERNAL CRACK AT STA LES 123.85 3 VERTICAL SEGMENTS AFT STREAMER ATTACHED AT OPENING. GROUNDED - YES. REPAIRED THE RIGHT HORIZ STAB RIB AT LE STA 123.85 USING MAT BAC 1505-100962 T-SECTION, BAC 1490-2793 ANGLE, .012 7075-T6 SHIMS PER B737-800 SRM 55-10-09-212-4.
